# SDR 2010FA0000063

- Difficulty date: January 21, 2010
- Submitted: January 21, 2010
- Operation: General aviation
- Aircraft: N111XL
- Make and model: Beech A60
- Aircraft serial: P197
- Aircraft time: 2,212 hours
- Engine: Lyc TIO541E1C4
- Engine time: 1,269 hours
- Propeller: Hartzl HCF3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 96380022
- Part serial: 4852
- Condition: Seized
- Location: Mlg
- Part time: 2,212 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND.  ACFT LANDED GEAR UP.  FOUND ELECTRIC MOTOR SEIZED.  COULD NOT EXTEND LANDING GEAR MANUALLY.
